# SDR ASAA2017041020418

- Difficulty date: April 10, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 20,386 hours, 5,892 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT TOP OF DESCENT,  RECALL PUSH ILLUMINATED CONTROL CABIN ZONE TEMP.  COMPLIED WITH QRH. CABIN TEMP NORMAL.  ACFT GROUNDED. ACCOMPLISHED PACK TEMP CONTROL BITE IAW FIM 21-62 TASK 801.  NR 2 CONTROLLER SHOWS FLIGHT DECK TRIM VALVE FAULT LAST LEG. ACCOMPLISHED VERIFY TEST, FAULT DID NOT RETURN. RESET FAULT, FLIGHT DECK ZONE TEMP OPS NORMAL.
